RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 129(171), Number 1, Pages 20–39 (Mi msb1804)  

This article is cited in 14 scientific papers (total in 14 papers)

The determinant of the characteristic function and the singular spectrum of a nonselfadjoint operator

V. F. Veselov, S. N. Naboko


Abstract: This article deals with an analysis of the spectral meaning of the determinant of the characteristic function of a nonselfadjoint operator $L$ acting in a separable Hilbert space $H$.
Bibliography: 22 titles.

Full text: PDF file (1089 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 57:1, 21–41

Bibliographic databases:

UDC: 517.9
MSC: Primary 47A10, 47A45; Secondary 15A15, 47A40, 47B10, 47H06
Received: 24.11.1984

Citation: V. F. Veselov, S. N. Naboko, “The determinant of the characteristic function and the singular spectrum of a nonselfadjoint operator”, Mat. Sb. (N.S.), 129(171):1 (1986), 20–39; Math. USSR-Sb., 57:1 (1987), 21–41

Citation in format AMSBIB
\Bibitem{VesNab86}
\by V.~F.~Veselov, S.~N.~Naboko
\paper The determinant of the characteristic function and the singular spectrum of a~nonselfadjoint operator
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 129(171)
\issue 1
\pages 20--39
\mathnet{http://mi.mathnet.ru/msb1804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=830093}
\zmath{https://zbmath.org/?q=an:0623.47001|0611.47003}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 57
\issue 1
\pages 21--41
\crossref{https://doi.org/10.1070/SM1987v057n01ABEH003053}


Linking options:
  • http://mi.mathnet.ru/eng/msb1804
  • http://mi.mathnet.ru/eng/msb/v171/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Veselov V., “On Separation of the Invariant Subspaces of Nondissipative Operator”, no. 4, 1988, 19–24  mathscinet  isi
    2. V. F. Veselov, “Regular factorizations of a characteristic function and singular operator-functions”, Funct. Anal. Appl., 40:2 (1995), 129–131  mathnet  crossref  mathscinet  zmath
    3. M. M. Faddeev, “Necessary conditions for similarity of an operator to a self-adjoint one”, Funct. Anal. Appl., 26:4 (1992), 295–297  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Rybkin, “The spectral shift function, the characteristic function of a contraction, and a generalized integral”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 237–281  mathnet  crossref  mathscinet  zmath  isi
    5. S. N. Naboko, “Zygmund's Theorem and the Boundary Behavior of Operator $R$-functions”, Funct. Anal. Appl., 30:3 (1996), 211–213  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Adamyan V., Neidhardt H., “On the Absolutely Continuous Subspace for Non-Selfadjoint Operators”, Math. Nachr., 210 (2000), 5–42  crossref  mathscinet  zmath  isi
    7. Tikhonov A., “Inner-Outer Factorization of J-Contractive-Valued Functions”, Operator Theory and Related Topics, Operator Theory : Advances and Applications, 118, eds. Adamyan V., Gohberg I., Gorbachuk M., Gorbachuk V., Kaashoek M., Langer H., Popov G., Birkhauser Verlag Ag, 2000, 405–415  mathscinet  zmath  isi
    8. Naboko S. Romanov R., “Spectral Singularities, Szokefalvi-Nagy-Foias Functional Model and the Spectral Analysis of the Boltzmann Operator”, Recent Advances in Operator Theory and Related Topics: the Bela Szokefalvi-Nagy Memorial Volume, Operator Theory : Advances and Applications, 127, ed. Kerchy L. Foias C. Gohberg I. Langer H., Birkhauser Verlag Ag, 2001, 473–490  mathscinet  zmath  isi
    9. A. V. Kiselev, S. N. Naboko, “Nonself-Adjoint Operators with Almost Hermitian Spectrum: Weak Annihilators”, Funct. Anal. Appl., 38:3 (2004), 192–201  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. Kiselev A. Naboko S., “Nonself-Adjoint Operators with Almost Hermitian Spectrum: Matrix Model. I”, J. Comput. Appl. Math., 194:1 (2006), 115–130  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Ryzhov V., “Functional Model of a Closed Non-Selfadjoint Operator”, Integr. Equ. Oper. Theory, 60:4 (2008), 539–571  crossref  mathscinet  zmath  isi  elib
    12. Kiselev A.V. Naboko S., “Nonself-Adjoint Operators with Almost Hermitian Spectrum: Cayley Identity and Some Questions of Spectral Structure”, Ark. Mat., 47:1 (2009), 91–125  crossref  mathscinet  zmath  isi  elib
    13. Kiselev A.V., “Similarity Problem for Non-Self-Adjoint Extensions of Symmetric Operators”, Methods of Spectral Analysis in Mathematical Physics, Operator Theory Advances and Applications, 186, ed. Janas J. Kurasov P. Laptev A. Naboko S. Stolz G., Birkhauser Verlag Ag, 2009, 267–283  mathscinet  zmath  adsnasa  isi
    14. Kiselev A.V., “The Similarity Problem for Non-Selfadjoint Operators with Absolutely Continuous Spectrum: Restrictions to Spectral Subspaces”, Spectral Theory and Analysis, Operator Theory Advances and Applications, 214, eds. Janas J., Kurasov P., Laptev A., Naboko S., Stolz G., Birkhauser Verlag Ag, 2011, 67–82  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:287
    Full text:99
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020